×

Found 744 Documents (Results 1–100)

100
MathJax

On Gelfond-Leontiev operators of generalized differentiation. (English. Russian original) Zbl 07308099

J. Math. Sci., New York 252, No. 3, 319-344 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 29-54 (2018).
MSC:  47-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Cauchy-Riemann equations for free noncommutative functions. (English) Zbl 1468.46070

Curto, Raul E. (ed.) et al., Operator theory, operator algebras and their interactions with geometry and topology. Ronald G. Douglas memorial volume. Proceedings of the international workshop on operator theory and applications (IWOTA 2018), Shanghai, China, July 23–27, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 278, 333-357 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Difference scheme for partial differential equations of fractional order with a nonlinear differentiation operator. (English) Zbl 1453.65232

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Selected papers based on the presentations at the fourth international conference, ICDDEA 2019, Lisbon, Portugal, July 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 333, 689-703 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Gevrey problem for a loaded mixed parabolic equation with a fractional derivative. (English. Russian original) Zbl 1450.35266

J. Math. Sci., New York 250, No. 5, 746-752 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 31-37 (2018).
MSC:  35R11 35M13
PDF BibTeX XML Cite
Full Text: DOI

Boundary-value problem with shift for a linear ordinary differential equation with the operator of discretely distributed differentiation. (English. Russian original) Zbl 1454.34015

J. Math. Sci., New York 250, No. 5, 740-745 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 25-30 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Best uniform approximation of the differentiation operator by operators bounded in the space \(L_2\). (English. Russian original) Zbl 1472.41013

Proc. Steklov Inst. Math. 308, Suppl. 1, 9-30 (2020); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 4, 34-56 (2018).
MSC:  41A50 41A52
PDF BibTeX XML Cite
Full Text: DOI

Nonlocal boundary-value problem for a linear ordinary differential equation with fractional discretely distributed differentiation operator. (English. Russian original) Zbl 1446.45006

Math. Notes 106, No. 6, 904-908 (2019); translation from Mat. Zametki 106, No. 6, 860-865 (2019).
MSC:  45J05 34A08
PDF BibTeX XML Cite
Full Text: DOI

Classical operators in weighted Banach spaces of holomorphic functions. (English. Russian original) Zbl 07123851

J. Math. Sci., New York 241, No. 6, 647-657 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 3-13 (2017).
MSC:  47B38 46E15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software